MathSciNet Relay Station
MathSciNet bibliographic data
MR160243 (28 #3457) 57.32 (53.80)
Adler, A. W. On spherical characteristic cohomology. Trans. Amer. Math. Soc. 108 1963 240–250.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement